Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2019 | Journal Article | IST-REx-ID: 6671   OA
Boissonnat, J.-D., Lieutier, A., & Wintraecken, M. (2019). The reach, metric distortion, geodesic convexity and the variation of tangent spaces. Journal of Applied and Computational Topology, 3(1–2), 29–58. https://doi.org/10.1007/s41468-019-00029-8
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6828   OA
Brown, A. (2019). Arakawa-Suzuki functors for Whittaker modules. Journal of Algebra, 538, 261–289. https://doi.org/10.1016/j.jalgebra.2019.07.027
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5678   OA
Edelsbrunner, H., & Nikitenko, A. (2019). Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry, 62(4), 865–878. https://doi.org/10.1007/s00454-018-0049-2
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6634   OA
Akopyan, A., Hubard, A., & Karasev, R. (2019). Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis, 53(2), 457–490. https://doi.org/10.12775/TMNA.2019.008
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6608
Edelsbrunner, H., & Ölsböck, K. (2019). Holes and dependences in an ordered complex. Computer Aided Geometric Design, 73, 1–15. https://doi.org/10.1016/j.cagd.2019.06.003
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed